|Cialis & HAART
Feb 28, 2008
After sharing that I have occasional challenges, my dr gave me samples of cialis, livitra and viagra and said to tell him which one I prefer. As I was leaving his office, he also checked and found some literature that claimed cialis has a higher risk of "side effects" for those on HAART. I tried the cialis and I suffered a very sudden increase in sensitivity to light and a significant loss in long-distance vision. I'd tried viagra and livitra in the past (and since) with no such side effect. The effect I suffer is similar to having your eyes open looking at a camera flash. I saught medical attention from a highly trained opthamologist who, after six visits and many tests has no conclusions other than that there is nothing like CMV or such. Have you seen this before?
Response from Dr. Young
Thanks for your post.
Some HIV drugs (mostly ritonavir) cause the levels of erectile dysfunction drugs to increase- this could have been the case with you and Cialis. One of the known side effects of Cialis is photosensitivity- hence it's possible that your side effects could have been due to the Cialis or the the result of unintended drug-drug interactions.
HIV for 20 years and current AIDS diagnosis...but recovering
- Is Sex With Sex Worker Safe?
- What Is The Risk Of Getting AIDS From Topping?
- Cold Hands After Masturbation Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.